MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. SILICONISED PVC ORAL/NASAL SOFT CUFF TRACHEAL; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. SILICONISED PVC ORAL/NASAL SOFT CUFF TRACHEAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/199/065
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr, 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported, that there was an air leak.No adverse patient effects were reported by the customer.
 
Additional Manufacturer Narrative
Other text: d10, h3, h6 - evaluation codes: updated.Device evaluation: one device, in used condition without it's original packaging, was received for investigation.Visual inspection detected damage to the tip.The sample failed a leak test.Based on the analysis conducted in the sample provided, failure mode leaking was confirmed.According with the occurrence of this failure condition root cause could be machine failure at time of manufacture.A review of the device history record (dhr) showed, at the time of manufacture, there were no observations or nonconformities recorded to suggest an issue of this nature would occur with this lot of products.All mitigations on place were verified and it was confirmed has been executed according.Complaints will continue to be monitored for this failure condition, in this product for threshold or escalation.Notification to operations personnel as awareness was performed.

Brand Name
SILICONISED PVC ORAL/NASAL SOFT CUFF TRACHEAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17043182
Report Number3012307300-2023-05949
Device Sequence Number5178326
Product Code BTR
UDI-Device Identifier15019315022319
UDI-Public15019315022319
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/199/065
Device Catalogue Number100/199/065
Device Lot Number4299366
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer07/07/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown